edoc

Indivisibilities, lotteries, and monetary exchange

Berentsen, Aleksander and Molico, Miguel and Wright, Randall. (2002) Indivisibilities, lotteries, and monetary exchange. Journal of economic theory, Vol. 107, H. 1. S. 70-94.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5250641

Downloads: Statistics Overview


Faculties and Departments:06 Faculty of Business and Economics > Departement Wirtschaftswissenschaften > Professuren Wirtschaftswissenschaften > Wirtschaftstheorie (Berentsen)
UniBasel Contributors:Berentsen, Aleksander
Item Type:Article, refereed
Bibsysno:Link to catalogue
Publisher:Academic Press
ISSN:1095-7235
Note:Publication type according to Uni Basel Research Database: Journal article
Last Modified:22 Mar 2012 14:28
Deposited On:22 Mar 2012 14:03

Repository Staff Only: item control page